# SDR YADA20160815001

- Difficulty date: August 15, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N113AX
- Make and model: Beech 1900C
- Aircraft serial: UC41
- Aircraft time: 73,262 hours, 69,887 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Chafed
- Location: Fuel Vent
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMOKE COMING FROM RIGHT WING TIP IN VICINITY OF FUEL VENT, FUEL FOUND ON UNDERSIDE OF WING NEAR HEATED FUEL VENT.      MAINTENANCE REPLACED FUEL VENT ON RT WING DUE TO CHAFFING AND SHORTING WIRE ON OLD FUEL VENT.
